# SDR CALA2021042200515

- Difficulty date: April 20, 2021
- Submitted: April 22, 2021
- Operation: Air carrier
- Aircraft: N33294
- Make and model: Boeing 737824
- Aircraft serial: 34000
- Aircraft time: 47,917 hours, 17,077 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Housing
- Part number: 1036541
- Condition: Gouged
- Location: Fwd Crgo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR EXTERIOR HANDLE MOUNT HOUSING GOUGED REF AAR N/R 9614520 MEASURED GOUGE ON FWD CARGO DOOR HANDLE HOUSING AND FOUND OUT OF LIMITS PER ECRA 5232-01071 REV B MAT LOSS .068 MAX MAT LOSS ALLOWED .060 REMOVED AND RPELACED HOUSING P/N 103654-1 PER B737 SRM 51-40-02 AND DWG 143A6110 WORK ACCOMPLISHED BY V900455
